American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] Mijia Lai. A remark on the nonnegativity of the Paneitz operator. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Raphaël Ponge. The Logarithmic Singularities of the Green Functions of the Conformal Powers of the Laplacian. Contemporary Mathematics 630 (2014) 247-273.
Book volume table of contents   
View Article: PDF

[3] Peng Wang. On Willmore surfaces in $S^n$ of flat normal bundle. Proc. Amer. Math. Soc. 141 (2013) 3245-3255.
Abstract, references, and article information   
View Article: PDF

[4] Charles Fefferman and C. Robin Graham. Juhl's formulae for GJMS operators and $Q$-curvatures. J. Amer. Math. Soc. 26 (2013) 1191-1207.
Abstract, references, and article information   
View Article: PDF

[5] Andrea Malchiodi. Concentration of conformal volume, improved Moser-Trudinger inequalities and Toda systems. Contemporary Mathematics 594 (2013) 243-264.
Book volume table of contents   
View Article: PDF

[6] Changxiong Nie. The space-like surfaces with vanishing conformal form in the conformal space. Conform. Geom. Dyn. 16 (2012) 204-208.
Abstract, references, and article information   
View Article: PDF

[7] T. Hoffmann, W. Rossman, T. Sasaki and M. Yoshida. Discrete flat surfaces and linear Weingarten surfaces in hyperbolic 3-space. Trans. Amer. Math. Soc. 364 (2012) 5605-5644.
Abstract, references, and article information   
View Article: PDF

[8] Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu. Uniformly quasiregular maps with toroidal Julia sets. Conform. Geom. Dyn. 16 (2012) 81-88.
Abstract, references, and article information   
View Article: PDF

[9] Reiko Aiyama and Kazuo Akutagawa. $3$-manifolds with positive flat conformal structure. Proc. Amer. Math. Soc. 140 (2012) 3587-3592.
Abstract, references, and article information   
View Article: PDF

[10] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[11] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71. MR 2833473.
Abstract, references, and article information   
View Article: PDF

[12] Christoph Bohle and G. Paul Peters. Soliton spheres. Trans. Amer. Math. Soc. 363 (2011) 5419-5463. MR 2813421.
Abstract, references, and article information   
View Article: PDF

[13] Andreas Juhl. On Branson’s $Q$-curvature of order eight. Conform. Geom. Dyn. 15 (2011) 20-43. MR 2775346.
Abstract, references, and article information   
View Article: PDF

[14] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information   
View Article: PDF

[15] Laura Astola, Riikka Kangaslampi and Kirsi Peltonen. Lattès-type mappings on compact manifolds. Conform. Geom. Dyn. 14 (2010) 337-367. MR 2746722.
Abstract, references, and article information   
View Article: PDF

[16] William E. Wood. Bounded outdegree and extremal length on discrete Riemann surfaces. Conform. Geom. Dyn. 14 (2010) 194-201. MR 2672225.
Abstract, references, and article information   
View Article: PDF

[17] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF

[18] Shanshuang Yang. Regularity of the Beltrami equation and $1$-quasiconformal embeddings of surfaces in $\mathbb {R}^{3}$. Conform. Geom. Dyn. 13 (2009) 232-246. MR 2566326.
Abstract, references, and article information   
View Article: PDF

[19] Stephen M. Buckley and Simon L. Kokkendorff. Comparing the Floyd and ideal boundaries of a metric space. Trans. Amer. Math. Soc. 361 (2009) 715-734. MR 2452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Felipe Leitner. Conformal holonomy of bi-invariant metrics. Conform. Geom. Dyn. 12 (2008) 18-31. MR 2385406.
Abstract, references, and article information   
View Article: PDF

[21] Xiuxiong Chen, Claude LeBrun and Brian Weber. On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008) 1137-1168. MR 2425183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yasuhiro Yabuki. Nayatani's metric and conformal transformations of a Kleinian manifold. Proc. Amer. Math. Soc. 136 (2008) 301-310. MR 2350417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas P. Branson and A. Rod Gover. The conformal deformation detour complex for the obstruction tensor. Proc. Amer. Math. Soc. 135 (2007) 2961-2965. MR 2317974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael G. Eastwood and A. Rod Gover. Formal adjoints and a canonical form for linear operators. Conform. Geom. Dyn. 10 (2006) 285-287. MR 2261052.
Abstract, references, and article information   
View Article: PDF

[25] Bernd Ammann, Emmanuel Humbert and Mohameden Ould Ahmedou. An obstruction for the mean curvature of a conformal immersion $S^n\to \mathbb{R}^{n+1}$. Proc. Amer. Math. Soc. 135 (2007) 489-493. MR 2255295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information   
View Article: PDF

[28] A. Rod Gover and Kengo Hirachi. Conformally invariant powers of the Laplacian --- A complete nonexistence theorem. J. Amer. Math. Soc. 17 (2004) 389-405. MR 2051616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Florin Alexandru Belgun. On the Weyl tensor of a self-dual complex 4-manifold. Trans. Amer. Math. Soc. 356 (2004) 853-880. MR 1984459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alexander I. Bobenko and Boris A. Springborn. Variational principles for circle patterns and Koebe's theorem. Trans. Amer. Math. Soc. 356 (2004) 659-689. MR 2022715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3